Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 427908, 6 pages
http://dx.doi.org/10.1155/2013/427908
Research Article

Existence Results for Constrained Quasivariational Inequalities

Department of Mathematics, Ben Gurion University of the Negev, Be’er Sheva 84105, Israel

Received 18 June 2013; Accepted 4 September 2013

Academic Editor: Rodrigo Lopez Pouso

Copyright © 2013 V. V. Motreanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We deal with a constrained quasivariational inequality under a general form. We study existence of solutions in two situations depending on whether the set of constraints is bounded or possibly unbounded.